R.P. – Alabama
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I was a very healthy 62 year old woman. I was employed full time…worked out 3 to 4 days a week and bike riding. The only medication I took was a hormone pill. I had never had COVID. I took the J&J vaccine in July/2021. Immediately after the shot my chin shook very fast up and down like a seizure. I was light headed. I sat for 5 minutes and stood up. I had tunnel vision and dizzy. I was told to sit down and the pharmacy staff was going to watch me. I got back up after 15 minutes and felt funny, unexplainably odd. I went home and was so tired I slept 10 hours, woke up to a headache and my hips all the way to my feet ached and throbbed in pain…I ran a low grade fever for 5 days. My arm was red and very swollen. I was so fatigued and foggy headed I could not get out of bed. I got up on the second day and sat on my back porch only to look at my feet and see these huge bulging veins. One burst the 3rd day. When I would get up to go to the bathroom I could not walk straight. I would run into the walls. I had no coordination. I then proceeded to have terrible stomach cramps and diarrhea. I was sick at my stomach and could not eat. I tried to go into work on the 4th day and barely made it only to come home and collapse in bed. I missed 2 weeks of work. I still, 2 months later, am severely fatigued. I have confusion at times, I cry a lot and am depressed. I went from a very active woman to a falling apart old lady. It was my choice to take the shot after much thought. That is ALL I can say good is it was my choice.
-R.P. - Alabama
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.